# SDR QXEA2023030200033

- Difficulty date: February 16, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,587 hours, 8,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER DOOR EXIT PLACARD FADED. APPLIED FWD PASSENGER DOOR EXIT PLACARD AMM 20-10-09.
